About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 503267, 7 pages
http://dx.doi.org/10.1155/2013/503267
Research Article

Green's Function Method for Self-Adjoint Realization of Boundary-Value Problems with Interior Singularities

Department of Mathematics, Faculty of Arts and Science, Gaziosmanpaşa University, 60250 Tokat, Turkey

Received 24 June 2013; Accepted 5 September 2013

Academic Editor: Ravshan Ashurov

Copyright © 2013 K. Aydemir and O. Sh. Mukhtarov. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

K. Aydemir and O. Sh. Mukhtarov, “Green's Function Method for Self-Adjoint Realization of Boundary-Value Problems with Interior Singularities,” Abstract and Applied Analysis, vol. 2013, Article ID 503267, 7 pages, 2013. doi:10.1155/2013/503267